# SDR EE4Y20230718112

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: General aviation
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 30,939 hours, 18,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ALLEGIANT TASK 532180-01-2-001 FWD CARGO COMPARTMENT STRINGER 43RH WITH CORROSION WAS FOUND. COOPESA PERFORMED REPAIR IN ACCORDANCE A320 SRM TASK 53-21-13-300-018 PARAG 2A FIG 001 SHEETS 3,4 AND 5. THIS REPAIR IS COVER WITH COOPESA  JOB A1N117 ITEM 1-34.
